# SDR SIMA20211004002

- Difficulty date: October 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 76-81 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI-53-23-007 STRINGER 29R IS CORRODED FROM FR 76-81. (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REMOVED AND INSTALLED SERVICEABLE STRINGER 29R BETWEEN FR 73-82 IAW EMB 175 SRM 51-21-01, 51-40-08, 51-41-02, 51-43-03, 51-43-04, ERS-EJ-0700-003
